# SDR CALA2017021300354

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 61,839 hours, 25,579 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN R42 POPPED ITS CB AS IT WAS PUT UNDER LOAD FOR REPORTED BURNING SMELL IN CABIN. INSTALLED SERVICEABLE OVEN OPS CHECK GOOD.
